- Where are you from (country)?
- How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
- What is your current age, height, weight?
23, 1,84, 73
- Do you excercise regularly? If so, what type of excercise?
Running once or twice a week.
- What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
- Why did you take Finasteride (hair loss, BPH, other)?
- For how long did you take Finasteride (weeks/months/years)?
- How old were you, and WHEN (date) did you start Finasteride?
21 years (march of 2011)
- How old were you when you quit, and WHEN (date) did you quit?
21 (april 2011)
- How did you quit (cold turkey or taper off)?
- What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
- What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
- How long into your use of Finasteride did you notice the onset of side effects?
When i stopped it.
- What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Put an X beside all that apply:
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience with Finasteride?
Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug?
I used propecia for only 30 days between march and april of 2011. I stopped using it because i realized i had some difficulties to have sex. After stopping, the problems subsided, but then, one week or so later i started getting lots of problems, the following two monthes were absolutely terrible, because during these, all my side effects started. Fortunately some of them subsided after some monthes, during the last three months of 2011. During the period that goes from april 2011 until the end of that year i experienced erectile dysfunction, zero libido, extreme fatigue, muscle wastage, dry skin, and lots of mental sides such as depression, brain fog, memory problems, anhedonia, etc.
During the last part of the year, my sexual problems started to improve, and now i have no problems in that apartment (well, my libido is a little bit low, bit it may be related to the depression i’m still experiencing). As for the fatigue, it improved a lot since then, but i still don’t have the energy of a 23 year old man.
My main problem now are the mental side effects, which have although have improved, they’re still important. When i was at my lowest point, back in 2011, i remember i thought everyday about suicide. Now, having improved in some things, i still usually think about suicide. I’m constantly depressed, and i find no meaning in living this life with no emotions, with a panic sensation waking me up most of the mornings, with important difficulties in doing the things i used to easily do, etc.
Apart from that, my phisical aspect is not good, the bones of my face are clearly noticeable.
I have to say that during one week, in the last part of 2011 i used small doses of gbl. During that week i noticed no improvements, but my improvements began some weeks after this.